# SDR AALA20090302TUL05

- Difficulty date: February 17, 2009
- Submitted: June 16, 2009
- Operation: Air carrier
- Aircraft: N566AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49348
- Aircraft time: 69,237 hours, 30,677 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Angle
- Part number: 5910141137
- Condition: Cracked
- Location: Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANGLE INSIDE LOWER AFT DOORSTOP STRAP IS CRACKED.  REPLACED ANGLE UNDER LOWER AFT STRAP PER ESO 80174.
